# SDR FDEA201503130914

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923620300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR SEAT TRACK HAS CORROSION & SCRATCHES, 2 LOCATIONS FROM FRAME 74 - 76, -  Y1221.2.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW-SRM-53-10-16.  REMOVED SEAT   TRACK SECTION & FABRICATED NEW SEAT TRACK IAW-SRM-53-10-16 FIG 101.  INSTALLED NEW SEAT   TRACK SECTION IAW SRM-53-10-16 FIG 201, FRAME 75.5 - 76.  NO DAMAGE NOTED, REPAIR CLASSIFIED AS CAT A MAJOR REPAIR.
